# SDR DALA2019121207260

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1398749) DURING INSPECTION FOUND CRACK WAS FOUND ON FRAME STATION 480 BTW S-8R AND S-9R AT PAX CABIN. FRAME WAS REPAIRED PER ERA 583575-14AD REV.A.
